# SDR UPS08852796

- Difficulty date: July 20, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Worn
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY ESCAPE SLIDE NEED TO BE REPOSITIONED IN ORDER TO READ THE GAUGE FOR BOTTLE AIR PRESSURE.  REMOVED L1 EMERGENCY ESCAPE SLIDE.  INSTALLED ADDITIONAL SUPPORT BLOCKS IN L1 EMERGENCY SLIDE CONTAINER REF BLUEPRINT AND INSTALLED ON L1 DOOR IAW MM 25-60-01-2.
